# SDR SWAA2023030299040

- Difficulty date: February 4, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 521WB AT LT WING 2023-109493<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189571 DUE DATE: 20-DEC-23.;[02] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18175478 DUE DATE: 24/SEP/23.;[03] TOOL USED: SCALE PN: SPX621 SN: 8340225441 DUE DATE: 20/JUL/23.;[04] TOOL USED: HOT BONDER PN: HCS8800 SN: 01154420 DUE DATE: 27/SEP/23.;[05] TOOL USED: HOTBONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 24-JAN-24; PROSITECTOR 6000 NS3 S/N: 767584 DUE DATE: 02-AUG-23.;[06] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 24-JAN-24.;[07] MULTIMETER P/N: FLUKE 87-5 S/N: 31630287 DUE DATE 14-DEC-23.;[08] REPAIRED ACCESS PANEL 521WB AT LT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] REPAIRED ACCESS PANEL 521WB AT LT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9.
